# SDR SWIA2021090760790

- Difficulty date: July 9, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut
- Part number: MS178255
- Condition: Corroded
- Location: Splr Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE ON L/H OTBD GROUND SPOILER OTBD HINGE NUT(1), CENTER HINGE NUT (1), AND INBD HINGE NUT (1).    (C-CHECK RO 9/3/21)   REMOVED AND REPLCED HARDWARE IAW CRJ 200 AMM 27-65-01-400-801, ALL CHECKS PASS. REFER TO CONTINUE CARD FOR WORK PERFORMED.
